# SDR QXEA2024040100088

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 20 hours, 9 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 17006948401
- Condition: Failed
- Location: Zone 500
- Part time: 20 hours, 9 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE DURING DELIVERY FLIGHT, HYDRAULIC QUANTITY FOR THE #1 SYSTEM DROPPED TO ZERO. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. FOUND FRACTURES HYDRAULIC LINE AT THE LH TRAILING EDGE OF THE WING. REPLACED THE HYDRAULIC LINE.
